# SDR HALA2015021900021

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 13,975 hours, 2,155 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE 1 AIR EXCHANGER FAULT.  REF TSM 79-20-00 FADEC SYS TEST OK GROUND CHK, NO ECAM MSG BOTH ENGINE 1, 2 RUNNING ON GROUND ALSO NO ECAM MSG, OK FOR SERVICE, MAINTENANCE NOTIFIED.
